# SDR SWAA2022112262957

- Difficulty date: October 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STUB FRAME LOCATED BS294.5 RBL55 WL209 .  REPLACED THE STUB FRAME  IAW SRM 51-10-02 ITEM 9 AND DWG-141A8370 REV D.
